Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 59, NWS Brownsville, TX
NWS Brownsville, TX issued this severe thunderstorm warning at May 8, 2012, 5:00 PM CDT for 4 counties in Texas. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 8, 2012, 5:00 PM CDT (22:00 UTC)
- Expired
- May 8, 2012, 5:45 PM CDT
- In force
- 45 min
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
Counties Brooks County, TX, Hidalgo County, TX, Kenedy County, TX, Willacy County, TX
The radar
The Brownsville radar (KBRO), 102 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 8, 5:10 PM CDT | TSTM WND DMG | 6 N San Manuel, TX | *** 1 INJ *** SEMI TRAILER BLOWN OVER ON US 281 6 MILES NORTH OF TX HWY 186. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 8, 10:58 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 12:00Z, 10.0 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1588 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 637 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
267
WUUS54 KBRO 082200
SVRBRO
TXC047-215-261-489-082245-
/O.NEW.KBRO.SV.W.0059.120508T2200Z-120508T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
500 PM CDT TUE MAY 8 2012
THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BROOKS COUNTY IN DEEP SOUTH TEXAS.
NORTHERN HIDALGO COUNTY IN DEEP SOUTH TEXAS.
SOUTHWESTERN KENEDY COUNTY IN DEEP SOUTH TEXAS.
NORTHWESTERN WILLACY COUNTY IN DEEP SOUTH TEXAS.
* UNTIL 545 PM CDT
* AT 459 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING QUARTER SIZE
HAIL AND DESTRUCTIVE WINDS OF 60 TO 70 MPH...FROM 24 MILES NORTH
OF SAN MANUEL TO 10 MILES NORTHWEST OF LINN...MOVING SOUTHEAST AT
25 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
PUERTO RICO.
LINN.
RED GATE.
NORIAS.
RUDOLPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. MOVE TO A PLACE OF SAFETY...AN INTERIOR ROOM IN THE LOWEST
FLOOR OF YOUR HOUSE OR BUSINESS.
WIND GUSTS TO 60 MPH OR MORE WILL CAUSE SOME STRUCTURAL DAMAGE...
MAINLY TO TREES AND POWER LINES. POORLY ANCHORED ROOFS...MOBILE
HOMES...AND SHEDS ARE ALSO AT RISK.
PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR
HIGHER...HAIL THE SIZE OF PENNIES OR LARGER...AND ANY WIND DAMAGE TO
YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE BY CALLING 956-504-1432.
&&
LAT...LON 2680 9758 2656 9773 2637 9796 2659 9842
2682 9824 2702 9804
TIME...MOT...LOC 2159Z 298DEG 20KT 2690 9800 2674 9810
2661 9826
$$
BUTTS2 follow-up statements
470
WWUS54 KBRO 082212
SVSBRO
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
512 PM CDT TUE MAY 8 2012
TXC047-215-261-489-082245-
/O.CON.KBRO.SV.W.0059.000000T0000Z-120508T2245Z/
HIDALGO-BROOKS-WILLACY-KENEDY-
512 PM CDT TUE MAY 8 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHWESTERN KENEDY...NORTHWESTERN WILLACY...SOUTHEASTERN BROOKS
AND NORTHERN HIDALGO COUNTIES...
AT 511 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 22 MILES
NORTHEAST OF SAN MANUEL TO 13 MILES NORTH OF SAN MANUEL TO 5 MILES
NORTH OF SAN MANUEL TO 4 MILES WEST OF LINN...MOVING SOUTHEAST AT 25
MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
JULIAN.
LINN.
RED GATE.
NORIAS.
HARGILL.
RUDOLPH.
THE SEVERE THUNDERSTORMS ARE ALSO CAPABLE OF PRODUCING...
QUARTER SIZE HAIL.
DAMAGING WIND GUSTS OF 60 TO 70 MILES AN HOUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. MOVE TO A PLACE OF SAFETY...AN INTERIOR ROOM IN THE LOWEST
FLOOR OF YOUR HOUSE OR BUSINESS.
PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR
HIGHER...HAIL THE SIZE OF PENNIES OR LARGER...AND ANY WIND DAMAGE TO
YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE BY CALLING 956-504-1432.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
BROWNSVILLE.
&&
LAT...LON 2680 9758 2656 9773 2637 9796 2659 9842
2682 9824 2702 9804
TIME...MOT...LOC 2211Z 298DEG 20KT 2682 9789 2673 9803
2663 9808 2654 9817
$$
BUTTS187
WWUS54 KBRO 082226
SVSBRO
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
526 PM CDT TUE MAY 8 2012
TXC047-215-261-489-082245-
/O.CON.KBRO.SV.W.0059.000000T0000Z-120508T2245Z/
HIDALGO-BROOKS-WILLACY-KENEDY-
526 PM CDT TUE MAY 8 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHWESTERN KENEDY...NORTHWESTERN WILLACY...SOUTHEASTERN BROOKS
AND NORTHERN HIDALGO COUNTIES...
AT 525 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 22 MILES
NORTH OF RAYMONDVILLE...TO 13 MILES NORTHEAST OF SAN MANUEL...TO 9
MILES NORTH OF LASARA...TO 5 MILES SOUTHEAST OF LINN...MOVING EAST
AT 35 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
NORIAS.
HARGILL.
LASARA.
YTURRIA.
THE SEVERE THUNDERSTORMS ARE ALSO CAPABLE OF PRODUCING...
QUARTER TO GOLFBALL SIZE HAIL.
DAMAGING WIND GUSTS OF 60 TO 70 MILES AN HOUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. MOVE TO A PLACE OF SAFETY...AN INTERIOR ROOM IN THE LOWEST
FLOOR OF YOUR HOUSE OR BUSINESS.
PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR
HIGHER...HAIL THE SIZE OF PENNIES OR LARGER...AND ANY WIND DAMAGE TO
YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE BY CALLING 956-504-1432.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
BROWNSVILLE.
&&
LAT...LON 2656 9836 2678 9815 2699 9798 2680 9758
2656 9773 2637 9796
TIME...MOT...LOC 2225Z 290DEG 29KT 2678 9780 2669 9794
2658 9791 2650 9802
$$
BUTTSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 4:35 PM CDT, 25 minutes earlier.
Area forecast discussion, May 8, 4:35 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BROWNSVILLE TX 435 PM CDT TUE MAY 8 2012 .SHORT TERM /TONIGHT THROUGH WED NIGHT/...ALL ATTENTION REMAINS CENTERED ON THE ONGOING CONV FIRING ACROSS THE WESTERN AND NORTHERN PORTIONS OF THE BRO CWA. THE LATEST UPDATE FROM SPC INDICATES THAT THE SVR WX POTENTIAL IS NOW STARTING TO SHIFT EAST ACROSS THE CENTRAL AND EASTERN PORTIONS OF THE REGION WHERE BETTER LOW LEVEL CONVERGENCE AND BETTER INSTABILITY IS LOCATED. WW 297 HAS BEEN EXTENDED TO INCLUDE WILLACY AND CAMERON COUNTIES THROUGH 7 PM. THE LARGE MID LEVEL CLOSED LOW WILL CONTINUE TO DROP SOUTH AND EAST ACROSS NORTHERN MEX AND THE BORDER REGION WED AND WED NIGHT. THE APPROACH OF THIS FEATURE WILL LIKELY MAINTAIN THE POTENTIAL FOR ADDITIONAL CONV THROUGHOUT TOMORROW AND TOMORROW NIGHT DUE TO PERSISTENT MID LEVEL PVA. AT THE SURFACE THE CLOSE PROXIMITY OF THE FRONTAL BOUNDARY ASSOCIATED WITH THIS MID LEVEL FEATURE WILL ALSO ENHANCE LOW LEVEL CONVERGENCE. ACCORDINGLY WILL MAINTAIN CHC POPS THROUGHOUT MUCH OF THE SHORT RANGE PERIOD. && .LONG TERM /WED NIGHT THROUGH TUES/...THE STRONG MID LEVEL LOW TO THE WEST OF TX WILL MOVE STEADILY EAST THROUGH THE END OF THE WEEK AND WILL BE LOCATED OVER THE MID GULF COAST REGION BY LATE SAT. 500 MB RIDGING WILL THEN SHIFT FURTHER EAST OVER THE U.S./MEX BORDER REGION RESULTING IN A DRIER AND MORE STABLE AIRMASS IN PLACE THROUGHOUT SUN THROUGH TUES. EXPECT TEMPS TO REMAIN NEAR TO A LITTLE ABOVE CLIMO THROUGH DAY 7. WITH ABOVE NORMAL POPS THROUGH LATE FRI/SAT AND NIL POPS AFTER SAT. && .MARINE...A FAIRLY LIGHT PG WILL PREVAIL EARLY IN THE CWF PERIOD MAINTAINING LOW TO MODERATE WINDS AND SEAS. THE PG WILL THEN STRENGTHEN UP LATER THIS WEEK PUSHING THE WINDS AND SEAS BACK UP TO SCEC/SCA LEVELS ON THURS AND FRI. && .PRELIMINARY POINT TEMPS/POPS... BAYVIEW/PORT ISABEL 75 85 73 83 / 50 50 20 50 BROWNSVILLE 74 86 73 84 / 50 50 20 50 HARLINGEN 73 87 72 85 / 50 50 30 60 MCALLEN 74 88 71 87 / 60 50 30 60 RIO GRANDE CITY 74 87 70 89 / 60 50 30 60 SOUTH PADRE ISLAND 76 83 74 78 / 50 50 20 50 && .BRO WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/RGV SHORT TERM...60 LONG TERM...61 GRAPHICAST/UPPER AIR...VEGA
Hazardous weather outlook, May 8, 3:32 PM CDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 332 PM CDT TUE MAY 8 2012 TXZ248>257-091100- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 332 PM CDT TUE MAY 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR ZAPATA...JIM HOGG... BROOKS...KENEDY...STARR...HIDALGO...WILLACY AND CAMERON COUNTIES THROUGH 7 PM. THE MAIN THREATS FROM ANY SEVERE THUNDERSTORMS THAT OCCUR WOULD BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. AN ELEVATED RISK OF RIP CURRENTS IS POSSIBLE AT THE LOCAL BEACHES FRIDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED THIS AFTERNOON AND THIS EVENING. GMZ170-175-091100- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 332 PM CDT TUE MAY 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS...PRODUCING LARGE HAIL AND DAMAGING WINDS...ARE POSSIBLE OVER THE LOWER TEXAS GULF WATERS FROM 20 TO 60 NAUTICAL MILES OFFSHORE LATER THIS AFTERNOON AND THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A SMALL CRAFT ADVISORY MAY BE NEEDED FOR ALL OR PORTIONS OF THE ADJACENT COASTAL WATERS OF DEEP SOUTH TEXAS AND THE RIO GRANDE VALLEY FRIDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... MARINERS SHOULD REPORT ANY OBSERVATIONS OF LARGE HAIL OR WIND DAMAGE TO THE UNITED STATES COAST GUARD OR THE NATIONAL WEATHER SERVICE OFFICE IN BROWNSVILLE. GMZ130-132-135-150-155-091100- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 332 PM CDT TUE MAY 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR ALL OF THE LAGUNA MADRE THROUGH 7 PM THIS EVENING AND FOR THE LOWER TEXAS GULF WATERS OUT TO 20 NAUTICAL MILES OFFSHORE. SEVERE THUNDERSTORMS... PRODUCING LARGE HAIL AND DAMAGING WINDS...ARE POSSIBLE OVER THE LAGUNA MADRE AND THE NEARSHORE GULF WATERS THIS AFTERNOON AND EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A SMALL CRAFT ADVISORY MAY BE NEEDED FOR ALL OR PORTIONS OF THE ADJACENT COASTAL WATERS OF DEEP SOUTH TEXAS AND THE RIO GRANDE VALLEY FRIDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... MARINERS SHOULD REPORT ANY OBSERVATIONS OF LARGE HAIL OR WIND DAMAGE TO THE UNITED STATES COAST GUARD OR THE NATIONAL WEATHER SERVICE OFFICE IN BROWNSVILLE. SPEECE
In the hours before
Special weather statement, May 8, 1:50 PM CDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 150 PM CDT TUE MAY 8 2012 TXZ249-252-081930- JIM HOGG-STARR- 150 PM CDT TUE MAY 8 2012 ...SIGNIFICANT WEATHER ADVISORY FOR JIM HOGG AND STARR COUNTIES... A LINE OF STRONG THUNDERSTORMS...MOVING SOUTHEAST AT 15 MPH...WILL AFFECT VIBORAS...AGUA NUEVA AND EL SAUZ...UNTIL 230 PM CDT. GUSTY WINDS UP TO 50 MPH MAY CAUSE LOOSE OBJECTS TO BLOW AROUND. SOME DAMAGE TO TREE LIMBS AND WIRES IS POSSIBLE. FREQUENT CLOUD TO GROUND LIGHTNING IS EXPECTED. PENNY SIZE HAIL IS EXPECTED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 7 PM. BE PREPARE TO TAKE SHELTER IF THREATENING WEATHER APPROACHES YOUR LOCATION. 67
Local storm report, May 8, 3:16 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
316 PM CDT TUE MAY 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1238 PM TSTM WND DMG 15 NW ZAPATA 27.05N 99.43W
05/08/2012 ZAPATA TX EMERGENCY MNGR
THREE TO FOUR HOMES WITH ROOF DAMAGE IN SAN YGNACIO AS
WELL AS ONE MOBILE HOME DESTROYED.
&&
EVENT NUMBER BRO1200090
CASTILLOLocal storm report, May 8, 3:24 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
324 PM CDT TUE MAY 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM HAIL ZAPATA 26.89N 99.26W
05/08/2012 E1.00 INCH ZAPATA TX PUBLIC
QUARTER SIZE HAIL REPORTED AT LINCOLN AND 5TH STREET.
&&
EVENT NUMBER BRO1200091
CASTILLOLocal storm report, May 8, 3:28 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
328 PM CDT TUE MAY 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 PM TSTM WND GST ZAPATA 26.89N 99.26W
05/08/2012 E60 MPH ZAPATA TX PUBLIC
WIND GUSTS ESTIMATED 60 TO 65 MPH AT LINCOLN AND 5TH
STREET.
&&
EVENT NUMBER BRO1200092
CASTILLOSpecial weather statement, May 8, 3:43 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 343 PM CDT TUE MAY 8 2012 TXZ249-252-082130- JIM HOGG-STARR- 343 PM CDT TUE MAY 8 2012 ...SIGNIFICANT WEATHER ADVISORY FOR JIM HOGG AND NORTHERN STARR COUNTIES... AT 339 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE DETECTING A LARGE CLUSTER OF STRONG THUNDERSTORMS BETWEEN GUERRA AND AGUA NUEVA. AS THESE STORMS MOVE SOUTHEAST AT 10 MPH...THEY WILL AFFECT AGUA NUEVA AND VIBORAS THROUGH 430 PM CDT. IMPACTS... GUSTY WINDS 40 TO 50 MPH MAY CAUSE LOOSE OBJECTS TO BLOW AROUND. MINOR DAMAGE TO TREE LIMBS AND WIRES IS POSSIBLE. FREQUENT CLOUD TO GROUND LIGHTNING IS EXPECTED. TORRENTIAL RAINS WILL CAUSE PONDING OF WATER ON ROADS...AND MINOR FLOODING OF POOR DRAINAGE AREAS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 7 PM. STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE. BUTTS
Local storm report, May 8, 4:40 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
440 PM CDT TUE MAY 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HEAVY RAIN ZAPATA 26.89N 99.26W
05/08/2012 U0.00 INCH ZAPATA TX LAW ENFORCEMENT
STREET FLOODING WITH BRIEFLY UP TO 3 FEET OF MOVING
WATER NEAR INTERSECTION OF IRENE AND US 83.
&&
EVENT NUMBER BRO1200093
BSGThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 11:51 AM CDT | Severe Thunderstorm Warning | BRO | Zapata | 39 min |
| May 8, 12:29 PM CDT | Severe Thunderstorm Warning | BRO | Zapata | 46 min |
| May 8, 1:09 PM CDT | Severe Thunderstorm Warning | BRO | Jim Hogg, Starr, Zapata | 36 min |
| May 8, 2:08 PM CDT | Severe Thunderstorm Warning | BRO | Jim Hogg, Starr | 52 min |
| May 8, 2:56 PM CDT | Severe Thunderstorm Warning | BRO | Jim Hogg, Zapata | 49 min |
| May 8, 3:48 PM CDT | Severe Thunderstorm Warning | BRO | Jim Hogg, Starr, Zapata | 42 min |
| May 8, 3:51 PM CDT | Areal Flood Advisory | BRO | Jim Hogg, Starr, Zapata | 114 min |
| May 8, 3:52 PM CDT | Tornado Warning | BRO | Brooks, Jim Hogg, Starr | 23 min |
| May 8, 4:19 PM CDT | Severe Thunderstorm Warning | BRO | Brooks, Hidalgo, Jim Hogg, Kenedy, Starr | 41 min |
| May 8, 4:25 PM CDT | Tornado Warning | BRO | Brooks, Hidalgo, Jim Hogg, Starr | 35 min |
| May 8, 4:33 PM CDT | Severe Thunderstorm Warning | BRO | Hidalgo, Starr | 27 min |
| May 8, 4:35 PM CDT | Areal Flood Advisory | BRO | Brooks, Jim Hogg, Starr | 115 min |
| May 8, 5:04 PM CDT | Areal Flood Advisory | BRO | Brooks, Hidalgo, Jim Hogg, Kenedy, Starr | 116 min |
| May 8, 5:36 PM CDT | Severe Thunderstorm Warning | BRO | Cameron, Hidalgo, Kenedy, Willacy | 39 min |
| May 8, 5:41 PM CDT | Special Marine Warning | BRO | 2 hr | |
| May 8, 5:46 PM CDT | Areal Flood Advisory | BRO | Brooks, Hidalgo, Kenedy, Starr, Willacy | 98 min |
| May 8, 6:16 PM CDT | Severe Thunderstorm Warning | BRO | Cameron, Hidalgo, Kenedy, Willacy | 44 min |
| May 8, 6:20 PM CDT | Areal Flood Advisory | BRO | Hidalgo, Kenedy, Willacy | 70 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.